# SDR FPI2012F00006

- Difficulty date: May 3, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N9073M
- Make and model: Cessna 210M
- Aircraft serial: 21062058
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: ST714A
- Part serial: 6424625
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION, COMPRESSION TEST AND SOAP BUBBLE TEST FOR CRACKS FOUND THE NR 6 CYLINDER HEAD CRACKED INTO THE COMBUSTION CHAMBER LEAKING COMPRESSED AIR.
